# SDR AWKA2024072302

- Difficulty date: July 16, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N793XJ
- Make and model: Cessna 750
- Aircraft serial: 7500093
- Aircraft time: 18,141 hours, 9,573 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE TO KTEB DURING CONFIGURATION FOR LANDING, WHEN GOING FROM FLAPS 5 TO FLAPS 15, FLT CREW RECEIVED A FLAPS FAIL AMBER CAS MESSAGE. RAN QRH PROCEDURE & TRIED TO RESET MULTIPLE TIMES TO NO EFFECT. CREW COMPUTED APPROACH SPEEDS & LANDING DISTANCES THAT CONFIRMED NOT ENOUGH RUNWAY AT KTEB FOR A LEGAL LANDING. DECLARED A PAN PAN & REQUESTED LANDING AT KEWR. AFTER CONFIRMING ALL QRH PROCEDURES, APPROACH SPEEDS & LANDING DISTANCES, ACFT LANDED UNEVENTFULLY.  TECHS PERFORMED MECHANICAL & ELECTRICAL FLAP RIGGING CHECKS. GAINED ACCESS TO FLAP CONTROL HANDLE, REMOVED & CLEANED DUST/LINT FROM WITHIN. POST OPS CHECKS GOOD WITH NO FAULTS NOTED. ACFT RETURNED TO SERVICE.
